Closed magnetic geodesics on $S^2$

Matthias Schneider Ruprecht-Karls-Universit¨at

Differential Geometry mathscidoc:1609.10211

Journal of Differential Geometry, 87, (2), 343-388, 2011
We give existence results for simple closed curves with prescribed geodesic curvature on S2, which correspond to periodic orbits of a charge in a magnetic field.
No keywords uploaded!
[ Download ] [ 2016-09-12 07:11:22 uploaded by admin ] [ 910 downloads ] [ 0 comments ]
@inproceedings{matthias2011closed,
  title={Closed magnetic geodesics on $S^2$},
  author={Matthias Schneider},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912071122598399870},
  booktitle={Journal of Differential Geometry},
  volume={87},
  number={2},
  pages={343-388},
  year={2011},
}
Matthias Schneider. Closed magnetic geodesics on $S^2$. 2011. Vol. 87. In Journal of Differential Geometry. pp.343-388. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912071122598399870.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved